MAUDE Adverse Event Report: SVS LLC PREMIERPRO; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

SVS LLC PREMIERPRO; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number X8435
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
Circulator passed scrub tech a pack of lap sponges using sterile technique.When scrub started to count the laps, she noticed a hair between two of them.Tech handed the laps back to circulator and removed her outer gloves.Tech donned new outer gloves.Packaging and laps saved.

Brand Name
PREMIERPRO
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
SVS LLC
14120 ballantyne corporate pl
ste 425
charlotte NC 28277
MDR Report Key12016404
Report Number12016404
Device Sequence Number13796836
Product Code GDY
UDI-Device Identifier00818566010582
UDI-Public(01)00818566010582(17)221126(10)CBI11-05
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/28/2021
Report Date (Section F) 05/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberX8435
Device Catalogue NumberX8435
Device Lot NumberCBI11-05
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer06/17/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight94
Date Report Sent to FDA05/28/2021